# SDR SWIA202160469

- Difficulty date: June 24, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1031 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOUND STRINGER CLIP AT FS1031+2 STR18L TO HAVE CORROSION     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED STRINGER CLIP AT F.S. 1031+2 AT STGR 18L, REF CRJ 900 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG MM670-36023 REV B / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
